# SDR 98ZZZX4012

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N14079
- Make and model: Doug DC-10-30
- Aircraft serial: 46927
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fan Frame
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 ENGINE REVERSER SEAL SUPPORT RING, LEFT, WAS FOUND CRACKED AT ALL FIVE FORWARD ATTACH POINTS.  THE FLANGE SECTIONS HAD BROKEN COMPLETELY AWAY FROM THE TWO BOLT ATTACHMENTS IN AN ARC THE CRACK PASSING THROUGH THE TOP ROW OF TWO ATTACHMENT RIVETS OF A SUPPORT DOUBLER BRACKET.  NO CAUSE HAS BEEN DETERMINED AT THIS TIME.  FURTHER INVESTIGATION IS BEING MADE.  NO PERIPHERAL DAMAGE IS EVIDENT ON THE RING OR ON THE ADJACENT STRUCTURE.  FOUND ON A ROUTINE C-CHECK.  ENGINE TT:  64,235 HOURS.
